# SDR SWAA2020092414446

- Difficulty date: September 7, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR UPPER AFT DOOR SKIN IS BENT.  REPAIRED FORWARD ENTRY DOOR UPPER AFT DOOR SKIN, PER SRM 52-00-01-2R-2.
